# SDR 98ZZZX4214

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207SB
- Make and model: Beech 100BEECH
- Aircraft serial: B69
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 504001310536
- Condition: Cracked
- Location: Cabin
- Part time: 8,729 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 14,000 FEET, LT FORWARD CABIN WINDOW BLEW OUT.  UPON INSPECTION OF REMAINING CABIN WINDOWS, ALL EXCEPT ONE HAD CRACKS AROUND ENTIRE CIRCUMFERENCE.  THESE CRACKS WERE IN AND PARALLEL TO THE RADIUSED AREA WHERE THE WINDOW IS MACHINED TO FIT THE CUT OUT AREA IN THE FUSELAGE.  THESE WINDOWS ARE USED ON VARIOUS MODELS OF THE KING AIR FROM 90 THROUGH 350 MODELS.  THE SAME PART NUMBER IS REFERRED TO IN EACH MANUAL FOR THESE DIFFERENT AIRCRAFT.
